# SDR Q2SA509001

- Difficulty date: January 10, 2007
- Submitted: January 12, 2007
- Operation: Air carrier
- Aircraft: N509MC
- Make and model: Boeing 747230B
- Aircraft serial: 21221
- Aircraft time: 116,801 hours, 22,250 cycles
- Engine: Ge CF650E2
- Engine time: 74,452 hours, 14,299 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Sense Line
- Part number: 9057M74G01
- Condition: Clogged
- Location: Nr 4 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: J, A

## Discrepancy

NR 4 ENGINE ROLL BACK TO 93.5 PERCENT N1 AT FLIGHT LEVEL 310.  EGT AT 641 DEGREES, N2 AT 94.5 PERCENT AND FUEL FLOW AT 5648.  AFTER LANDING NO RESPONSE FROM THROTTLE LEVER.  DUMPED 140,000 LBS FUEL.  AIRCRAFT EN ROUTE ZSPD TO PANC, DIVERTED TO RKSI.  NR 4 ENGINE WAS NOT SHUTDOWN.  CLEANED CDP LINE IN ACCORDANCE WITH AMM 71-00-42.  ACCOMPLISHED HIGH POWER RUN IN ACCORDANCE WITH 71-00-00, TEST NR 4.  OPERATIONAL CHECK NORMAL.
